Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 60, Number 201

All articles in this issue are freely accessible.

Iterative schemes for nonsymmetric and indefinite elliptic boundary value problems
James H. Bramble, Zbigniew Leyk and Joseph E. Pasciak.
Math. Comp. 60 (1993), 1-22
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1146834
Substructure preconditioners for elliptic saddle point problems
Torgeir Rusten and Ragnar Winther.
Math. Comp. 60 (1993), 23-48
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1149293
On the use of Lagrange multipliers in domain decomposition for solving elliptic problems
Howard Swann.
Math. Comp. 60 (1993), 49-78
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1149294
Analysis of a robust finite element approximation for a parabolic equation with rough boundary data
Donald A. French and J. Thomas King.
Math. Comp. 60 (1993), 79-104
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1153163
Runge-Kutta methods for parabolic equations and convolution quadrature
Ch. Lubich and A. Ostermann.
Math. Comp. 60 (1993), 105-131
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1153166
On fully discrete Galerkin approximations for partial integro-differential equations of parabolic type
Nai Ying Zhang.
Math. Comp. 60 (1993), 133-166
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1149295
Adaptive streamline diffusion finite element methods for stationary convection-diffusion problems
Kenneth Eriksson and Claes Johnson.
Math. Comp. 60 (1993), 167-188, S1
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1149289
Finite volume solutions of convection-diffusion test problems
J. A. Mackenzie and K. W. Morton.
Math. Comp. 60 (1993), 189-220
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1153168
A method of fractional steps for scalar conservation laws without the CFL condition
Helge Holden and Nils Henrik Risebro.
Math. Comp. 60 (1993), 221-232
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1153165
$L^{1}$-stability of stationary discrete shocks
Jian-Guo Liu and Zhou Ping Xin.
Math. Comp. 60 (1993), 233-244
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1159170
Total variation and error estimates for spectral viscosity approximations
Eitan Tadmor.
Math. Comp. 60 (1993), 245-256
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1153170
The Monte Carlo complexity of Fredholm integral equations
Stefan Heinrich and Peter Mathé.
Math. Comp. 60 (1993), 257-278
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1153164
Two formulas for numerical indefinite integration
Seymour Haber.
Math. Comp. 60 (1993), 279-296
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1149292
Quadrature of integrands with a logarithmic singularity
John A. Crow.
Math. Comp. 60 (1993), 297-301
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1155572
A quadrature formula involving zeros of Bessel functions
Clément Frappier and Patrick Olivier.
Math. Comp. 60 (1993), 303-316
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1149290
On the remainder of Gaussian quadrature formulas for Bernstein-Szegő weight functions
F. Peherstorfer.
Math. Comp. 60 (1993), 317-325
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1153169
Spherical designs, discrepancy and numerical integration
Peter J. Grabner and Robert F. Tichy.
Math. Comp. 60 (1993), 327-336
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1155573
Some gamma function inequalities
Horst Alzer.
Math. Comp. 60 (1993), 337-346
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1149288
Modified FFTs for fused multiply-add architectures
Elliot Linzer and Ephraim Feig.
Math. Comp. 60 (1993), 347-361
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1159169
On the use of reducible polynomials as random number generators
Da Kai Wang and Aaldert Compagner.
Math. Comp. 60 (1993), 363-374
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1155576
Statistical independence of a new class of inversive congruential pseudorandom numbers
Jürgen Eichenauer-Herrmann.
Math. Comp. 60 (1993), 375-384
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1159168
On the coefficients of the minimal polynomials of Gaussian periods
S. Gupta and D. Zagier.
Math. Comp. 60 (1993), 385-398
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1155574
Finding suitable curves for the elliptic curve method of factorization
A. O. L. Atkin and F. Morain.
Math. Comp. 60 (1993), 399-405
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1140645
Counting points on elliptic curves over $\bold F_{2^{m}}$
Alfred J. Menezes, Scott A. Vanstone and Robert J. Zuccherato.
Math. Comp. 60 (1993), 407-420
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1153167
On the Euclidean nature of four cyclic cubic fields
H. J. Godwin and J. R. Smith.
Math. Comp. 60 (1993), 421-423
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1149291
On the minimal elements for the sequence of all powers in the Lemoine-Kátai algorithm
Jukka Pihko.
Math. Comp. 60 (1993), 425-430
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1155575
Reviews and Descriptions of Tables and Books
Math. Comp. 60 (1993), 431-445
Abstract, references and article information
Full-text PDF Free Access     Request Permissions